| Model Number |
1804400-23 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported the procedure was to treat a mildly tortuous and calcified lesion in the mid left anterior descending (lad) artery.After pre-dilatation, the 4.0x23mm rx xience skypoint stent delivery system (sds) was advanced however failed to cross the lesion due to the anatomy.During removal, resistance was also met.The procedure was completed with another device.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.